# SDR 98ZZZX1113

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3038R
- Make and model: Cessna 320A
- Aircraft serial: 320A0038
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 08112763
- Condition: Corroded
- Location: Spar Aft Cabin
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND REAR CABIN BULKHEAD SUPPORT (PN 0811075-10) BUCKLED.  UPON FURTHER DISASSEMBLY, FOUND FITTING SEVERELY CORRODED.
